RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2013, Volume 20, Number 5, Pages 117–147 (Mi mais336)  

This article is cited in 1 scientific paper (total in 1 paper)

Closed Locally Minimal Networks on the Surfaces of Convex Polyhedra

N. P. Strelkova

M. V. Lomonosov Moscow State University, Leninskie Gory, 1, Moscow, 119991, Russia

Abstract: Closed locally minimal networks can be viewed as “branching” closed geodesics. We study such networks on the surfaces of convex polyhedra and discuss the problem of describing the set of all convex polyhedra that have such networks. A closed locally minimal network on a convex polyhedron is an embedding of a graph provided that all edges are geodesic arcs and at each vertex exactly three adges meet at angles of $120^{\circ}$. In this paper, we do not deal with closed (periodic) geodesics. Among other results, we prove that the natural condition on the curvatures of a polyhedron that is necessary for the polyhedron to have a closed locally minimal network on its surface is not sufficient. We also prove a new stronger necessary condition. We describe all possible combinatorial structures and edge lengths of closed locally minimal networks on convex polyhedra. We prove that almost all convex polyhedra with vertex curvatures divisible by $\frac{\pi}{3}$ have closed locally minimal networks.

Keywords: locally minimal network, geodesic net, convex polyhedron.

Full text: PDF file (1733 kB)
References: PDF file   HTML file
UDC: 514.113.5+514.774.8
Received: 05.08.2013

Citation: N. P. Strelkova, “Closed Locally Minimal Networks on the Surfaces of Convex Polyhedra”, Model. Anal. Inform. Sist., 20:5 (2013), 117–147

Citation in format AMSBIB
\Bibitem{Str13}
\by N.~P.~Strelkova
\paper Closed Locally Minimal Networks on the Surfaces of Convex Polyhedra
\jour Model. Anal. Inform. Sist.
\yr 2013
\vol 20
\issue 5
\pages 117--147
\mathnet{http://mi.mathnet.ru/mais336}


Linking options:
  • http://mi.mathnet.ru/eng/mais336
  • http://mi.mathnet.ru/eng/mais/v20/i5/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Chikin, “Steiner minimal trees in small neighbourhoods of points in Riemannian manifolds”, Sb. Math., 208:7 (2017), 1049–1072  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:159
    Full text:79
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021